Global Economy Quarterly, Issue 2-4
Robert Shelburne,
Don Clark,
Longfellow Blodgett Linda,
Basu Parikshit K.,
Hunter Richard J.,
Ryan Leo V.,
Shah Abhay,
Zeis Charles,
Regassa Hanilu,
Ahmadian Ahmad,
Chang Charles C.,
Eduardo Fernandez-Arias and
Luis Servén
Global Economy Journal, 2002, vol. 3, issue 2-4, 153
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.2202/1524-5861.1018 (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bpj:glecon:v:3:y:2002:i:2:n:2
Ordering information: This journal article can be ordered from
https://www.degruyter.com/journal/key/gej/html
DOI: 10.2202/1524-5861.1018
Access Statistics for this article
Global Economy Journal is currently edited by Jannett Highfill
More articles in Global Economy Journal from De Gruyter
Bibliographic data for series maintained by Peter Golla ().